# SDR 99FDEA00286

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Inop
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

99-172  LANDING GEAR LEVER FAILED TO RAISE AFTER TAKEOFF.  WING ANTI-ICE WAS TESTED AND DID NOT OPEN.   REMOVED AND REPLACED R-92 RELAY, OPER CK WAS NORM PER MM 32-31-011-1 THROUGH 5.  CLEANED PROXIMITY SWITCHES.
